<  Back to the Polytechnique Montréal portal

An adaptive strategy for the control of modeling error in two-dimensional atomic-to-continuum coupling simulations

Serge Prudhomme, Ludovic Chamoin, Hachmi Ben Dhia and Paul T. Bauman

Article (2009)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/33857/
Journal Title: Computer Methods in Applied Mechanics and Engineering (vol. 198, no. 21-26)
Publisher: Elsevier
DOI: 10.1016/j.cma.2008.12.026
Official URL: https://doi.org/10.1016/j.cma.2008.12.026
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:25
Cite in APA 7: Prudhomme, S., Chamoin, L., Ben Dhia, H., & Bauman, P. T. (2009). An adaptive strategy for the control of modeling error in two-dimensional atomic-to-continuum coupling simulations. Computer Methods in Applied Mechanics and Engineering, 198(21-26), 1887-1901. https://doi.org/10.1016/j.cma.2008.12.026

Statistics

Dimensions

Repository Staff Only

View Item View Item